Convergence analysis of parametric identification methods for jump processes

Ordoukhani, N., Thavaneswaran, A. . Communications in Statistics: Theory and Methods 1991. 20 :1827-1837

Locate this article in:

Bibtex

@article{CIS-98786,
  Author = {Ordoukhani, N. and Thavaneswaran, A.},
  Title = {Convergence analysis of parametric identification methods for jump processes},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {20},
  Year = {1991},
  Pages = {1827--1837},
  Keywords = {Gamma process, Stochastic calculus}
}

Similar articles